Confused

Hi good day!

Ive been following this site since 2015,when i had my all first symptoms..

August 2015 i did,vit b12 test and the result was 297..and i did cbc also,my hgb was 11.9 g/dl (12-16 normal range my rdw-cv was 13.1% (20_42 normal range) little low but doctor says its fine because i have low hgb..

I insisted for vit b12 injection that tine and somehow it makes me feel better..

I did again vit b12 last august 2017 and it came out 497 and doctor doesbt like to give me vit b12 injections since im on normal range already even if is have the symptoms since i came back from vacation,i didnt have injection for 2months while on vacation and when i came back last july again i started feeling the symptoms..so,i decided to have self injection of methylcobalamin..and it did help,i tried it everyday for a week and it really helps,but when i tried to alternate it every othet day after a week of daily injection i can feel that i need it daily not on alternate basis.and i noticed also since i did daily injection i got pimples on my back and some on my shoulder and even on my chin,im not sure if this is because of vit b12..i was reading some research it says that too much vit b12 will give u pimples or acne..so,i decided to stop and suffer the dizziness the tingling of my body,the coldness of my extremities,insomnia,muscle pain,and even some memory problem..im not sure which one to be prevented my symptoms or the appearance of acne everytine i have my vit b12..

I remember my dr was giving me neurobion,and that time i didnt have any pimples coming out,so i thought i shoould use the same brand instead of getting methylcobalamin..

And just today i got my thyroid test result including my calcium test

Tsh-0.78

T3-2.32

T4-1.12

Calcium-9.0

So,now im more confused what else should i do?should i continue my vit b12 injection....

Please give me some enlightenmen..

U replies will be appreciated..thank you!

10 Replies

oldestnewest
  • Hi mariechella

    If you are feeling so much better with the B12 injections but not when you stop, I suggest you carry on and put up with the spots.

    If your spots get worse, have a word with your local pharmacist for advice.

    Do you know what your Folate level is as this and the B12 you are injecting helps your iron to function properly and to make red blood cells.

    I'm not a medically trained person but have had P.A for more than 45 years

  • Hi mr clive,

    Thank you for your reply..do u mean i need to check my folate level?

    Vit b12 should be partnered best with what?

    Im having depression since ive been looking for solution of my symptoms..

    Thank you

  • Hi again mariechella I'm sorry that you are feeling a bit down about things

    There is a complex interaction between folic acid, vitamin B12 and iron. A deficiency of one may be "masked" by excess of another so the three must always be in balance.

    Symptoms of a folate deficiency can include:

    symptoms related to anaemia

    reduced sense of taste

    diarrhoea

    numbness and tingling in the feet and hands

    muscle weakness

    depression

    If your Folate level test comes back low you can buy folic acid over the counter at your local pharmacy/supermarket quite cheaply. You could ask a pharmacist for advice on dosage

    As I say I'm not medically trained and can only speak from my own experience

  • Hi mr clive,

    Can u recommend me for a brand best to use for the folate acid..is that the same with folic acid or not?

  • It won't make any difference what brand - Tesco's own will do as well as any other.

    Personally I have taken 1 – Folic Acid 400μg tablet every day for more years than I can remember. It is also being fortified into many breakfast cereals and you can source Folate by eating plenty of leafy green vegetables as long as you can absorb it via your stomach

  • Thanks mr clive,

    I would give a try taking folic acid and iron together with b12 injection,maybe it will give me a better result..

    Inwas talking to my dr earlier and she was telling me to see a neurologist for all my symptoms since i got all normal results from the test i did..

    She is not allowing me to have self injection of b12 instead she told me to have b12 tab but i dont it will help since i always have gastric problem..

    Thank you again mr clive..

  • mariechella - are you based in the UK or somewhere else - guessing not UK from some of your comments.

    I would follow the referal to the neurologist - in the hope that the neurologist knows more about B12 than your GP.

    Normal range can't be used as the basis for treatment after treatment with injections because the injections themselves introduce some new factors that can affect how B12 is metabolised and the rate at which it moves from your blood.

    I would advice that you don't stop the B12 if it is helping.

    I don't think the form of B12 will affect the acne reaction

    the relationship between B12 and acne is likely to be a reaction of the micro-organisms in your skin to B12 which is making them excrete toxins that your skin is reacting to and I don't think the micro-organisms are that fussy about which type of B12 they are given.

    Is it possible that you have a sensitivity to another ingredient?

    Can't comment on the thyroid - you would probably be better of posting those details on TUK

    healthunlocked.com/thyroiduk

  • Hi gambit

    Thank you for ur reply

    Im somewhere in middle east working thats why its difficult for me to find a dr who can understand me,of what im going through..

    And most health care facilities here are just a polyclinic and if u want to go to a bigger institution the only option is to get an appointment from the govt hospital which will take u few months to get a slot..

    Anyways,what is the best site to inject the vit b12,i am doing subcutaneous injection only in my stomach..

    Im bit afraid that i might hit some vein if i will try intramuscular..

    Thank you!!

  • subQ will be fine - I don't like stomach - find it hurts too much - get on better with the thigh personally. You can hit a vein subQ as well - leaves you with a bit of a bruise but that is all.

    you could try talking to a pharmacist about the rash - they may have some suggestions if it continues.

  • Hi all!

    Today,i did my vit b12 injection..i used the same brand which my doctor used to gave me before its neurobion b1,b6 and b12-3ml..i tried it on ny stomach subcu,yeah it hurts now than i was using only the b12 methylcobalamin 1ml..

    My vision now is really bad,i feel dizzzi today,and i just wanted to lay down in bed,close my eyes and rest..

    I hate this feeling!!

You may also like...